# SDR DL757000770

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 38,220 hours, 19,268 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Slat
- Component: Slat T/E Wedge, 570470123A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCOMPLISHMENT OF BCAG S/B 757-57A0043, THE I/B LEADING EDGE SLAT, TRAILING EDGE WEDGE UPPER SKIN WAS DAMAGED.  DAMAGE WAS LOCATED 2 INCHES FWD OF THE AFT EDGE OF THE TRAILING EDGE WEDGE UPPER SKIN AND 61 O/B FROM I/B EDGE.  REPAIR PER ER/A 387546-14.
